RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 4-1(16), Pages 27–31 (Mi vkam173)  

MATHEMATICS

Method of lines solution for solution of the first boundary value problem for diffusion equation of fractional order

S. Kh. Gekkievaa, B. M. Kerefovb

a Institute of Applied Mathematics and Automation
b Kabardino-Balkarian State University

Abstract: In the paper we study the first boundary value problem for the diffusion equation of fractional order. A solution in its difference form is obtained by the method of lines.

Keywords: diffusion equation, fractional derivative, method of lines.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2016-16-4-1-27-31

Full text: PDF file (195 kB)
Full text: http:/.../gekkieva-4116
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 35E99
Received: 25.11.2016

Citation: S. Kh. Gekkieva, B. M. Kerefov, “Method of lines solution for solution of the first boundary value problem for diffusion equation of fractional order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 4-1(16), 27–31

Citation in format AMSBIB
\Bibitem{GekKer16}
\by S.~Kh.~Gekkieva, B.~M.~Kerefov
\paper Method of lines solution for solution of the first boundary value problem for diffusion equation of fractional order
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 4-1(16)
\pages 27--31
\mathnet{http://mi.mathnet.ru/vkam173}
\crossref{https://doi.org/10.18454/2079-6641-2016-16-4-1-27-31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3605628}
\elib{http://elibrary.ru/item.asp?id=27410585}


Linking options:
  • http://mi.mathnet.ru/eng/vkam173
  • http://mi.mathnet.ru/eng/vkam/y2016/i5/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:118
    Full text:48
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020